# SDR I5PA2024102075702

- Difficulty date: October 20, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 66,784 hours, 34,721 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CORROSION WAS FOUND ON THE RH HORIZONTAL STAB BETWEEN STA 116.25-122.428, 140.25-148.48,153.61-156.17,164.53-174.10,176.299-180.10, 183.30-189.80,227.70-232.91,234.94-241.52, 267.43-276.25 AND 286.80-288.38. ALL WERE ADDRESSED AND REPAIRED PER BOEING ENGINEERING INSTRUCTIONS.
